# SDR USAA2011012490321

- Difficulty date: January 21, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 27,497 hours, 18,540 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1661
- Condition: Low Pressure
- Location: R2 Door
- Part time: 27,405 hours, 17,519 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2048 - DCA-BOS - EMERGENCY EGRESS SYSTEM - R2 DOOR DAMPER CYLINDER PRESSURE LOW.  SERVICED R2 DOOR DAMPER CYLINDER PER AMM 52-10-00-614-001.
